MAUDE Adverse Event Report: NATEC MEDICAL LTD VICTORY HP PTA OTW 0.035" CATHETER; PTA BALLOON DILATATION CATHETER

NATEC MEDICAL LTD VICTORY HP PTA OTW 0.035" CATHETER; PTA BALLOON DILATATION CATHETER
Model Number VAHH0710_00-40S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record confirmed that the lot met all applicable manufacturing and release specifications.The device was not returned for evaluation; however, customer-provided photographs verified the reported distal balloon tear.No patient complications were associated with this event.A follow-up report will be submitted if any additional information become available.Review of manufacturing records did not identify any manufacturing-related contributory factors.Due to the absence of the returned device and limited clinical details, the exact cause of the balloon tear and distal shaft detachment could not be determined.
 
Event or Problem Description
Client reported broken catheter failure from one of their dialysis access center.The issue was during a dialysis procedure; they used one of the victory hp 10x40 balloons.This was a recent hp balloon that actually had a transverse tear and when attempting to remove it from the patient through the sheath, the distal catheter shaft and distal portion of the balloon detached.They were able to retrieve both portions.No patient issues.Victory hp pta balloon dilatation catheter, lot# c67834, balloon size: 10.00 x 40mm, quantity - 01 unit.

Brand Name
VICTORY HP PTA OTW 0.035" CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section G)
NATEC MEDICAL LTD
ava technopark, medtech road,
cote d'or technopole, minissy
moka, 80829
MP   80829
Manufacturer Contact
roy pallippatt
ava technopark, medtech road,
cote d'or technopole, minissy,
moka, 80829
MP   80829
MDR Report Key24160182
Report Number3004415014-2025-00001
Device Sequence Number9029335
Product Code LIT
UDI-Device Identifier06091403561933
UDI-Public06091403561933
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K220410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVAHH0710_00-40S
Device Lot NumberC67834
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown